JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Division Algorithm in SuanXue QiMeng
  • Hong, Sung Sa ; Hong, Young Hee ; Lee, Seung On ;
  • Journal for History of Mathematics, volume 26, issue 5_6, 2013, Pages 323~328
  • DOI : 10.14477/jhm.2013.26.5_6.323
  • Abstract(view)
PDF Download(new window)
2
  • Indefinite Problem in Wasan
  • Qu, Anjing ;
  • Journal for History of Mathematics, volume 26, issue 5_6, 2013, Pages 329~343
  • DOI : 10.14477/jhm.2013.26.5_6.329
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)